# SDR NACA2024121600001

- Difficulty date: December 16, 2024
- Submitted: December 21, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,943 hours, 19,679 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Head
- Part number: 6740116
- Part serial: 685
- Condition: Failed
- Location: Lt Hf Comms
- Part time: 2,469 hours, 973 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HF CONTROL HEAD 1 DIGIT INOP. REMOVED AND REPLACED LH HF CONTROL HEAD PER 767 AMM 23-11-02 OPS CHECK GOOD.
